# SDR 2006UALA00115

- Difficulty date: January 23, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 29,804 hours, 3,791 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY RT WALL EEL, G1 GALLEY LT WALL EEL, SEAT 2A FWD EEL, G5A GALLEY RT WALL EEL, LAV 111 LT SIDE EEL, DOOR 4R EMERGENCY EXIT LIGHT ALL INOP.
